# SDR 29GA20190819002

- Difficulty date: August 18, 2019
- Submitted: August 19, 2019
- Operation: Air carrier
- Aircraft: N347AG
- Make and model: Saab 340B
- Aircraft serial: 340B447
- Aircraft time: 38,449 hours, 42,735 cycles
- Engine: Ge CT79B
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Box
- Part number: 426833
- Part serial: 465
- Condition: Failed
- Location: Anti-Skid Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 0134, AT LANDING ANTI SKID INOPERATIVE ILLUMINATED,  HAD TO TURN OFF ANTI-SKID SWITCH OFF,  DID NOT HAVE BRAKES.  R/R ANTI SKID CONTROL BOX IAW MM 32-43-05  OPS CHECKED OK IAW 32-40-00-05.
